Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Characterization of the continuous images of all pseudocircles

Lawrence Fearnley

Vol. 23 (1967), No. 3, 491–513
Abstract

The purpose of this paper is to establish a characterization of the continuous images of all pseudo-circles, and develop techniques which may be used in the further investigation of the mapping properties of pseudo-circles. The principal conclusions drawn in this paper from this characterization are the theorems that every planar circularly chainable continuum is the continuous image of a pseudo-circle and every snake-like continuum is the continuous image of a pseudo-circle.

Mathematical Subject Classification
Primary: 54.55
Milestones
Received: 7 June 1965
Published: 1 December 1967
Authors
Lawrence Fearnley